MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC SEROSAFUSE IMPLANTABLE FASTENER KIT.SEROSAFUSE..; ENDOSCOPIC SUTURE/PLICATION SYSTEM, GASTROESOPHAGEAL REFLUX DISEASE (GERD)

MERIT MEDICAL SYSTEMS INC SEROSAFUSE IMPLANTABLE FASTENER KIT.SEROSAFUSE..; ENDOSCOPIC SUTURE/PLICATION SYSTEM, GASTROESOPHAGEAL REFLUX DISEASE (GERD)
Catalog Number R2275
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Discomfort (2330)
Date of Event 12/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device will not be returning for engineering evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.
 
Event or Problem Description
The account alleges that a 35-year-old male patient had hiatal hernia repair followed by a successful tif procedure.The next day, the patient was complaining of abdominal pain.The physician performed a ct scan with contrast.The study was also unremarkable.No perforation or leak was identified.The physician brought the patient back for a diagnostic exploratory laparoscopy.The physician identified one fastener that may have been too tight.The physician was worried about possible gi bleeding/leak and decided to remove the targeted fastener and complete another fundoplication for the patient.The patient tolerated the procedure well.No additional patient consequences to report.

Brand Name
SEROSAFUSE IMPLANTABLE FASTENER KIT.SEROSAFUSE..
Common Device Name
ENDOSCOPIC SUTURE/PLICATION SYSTEM, GASTROESOPHAGEAL REFLUX DISEASE (GERD)
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, TX 84095
MDR Report Key21129207
Report Number1721504-2025-00003
Device Sequence Number6957796
Product Code ODE
UDI-Device Identifier00810275014011
UDI-Public810275014011
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/21/2026
Device Catalogue NumberR2275
Device Lot Number403875
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Initial Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age35 YR
Patient SexMale